@article{article_727916, title={Hahn-Banach Theorem for Operators on Lattice Normed Riesz Algebras}, journal={Mus Alparslan University Journal of Science}, volume={8}, pages={737–741}, year={2020}, author={Aydın, Abdullah}, keywords={Hahn-Banach theoremi,Kafes normlu uzaylar,Riesz cebirleri,Riesz uzayı}, abstract={Let X and E be Riesz algebras and p:X →E_+ be a monotone vector norm. Then the triple (X,p,E) is called lattice normed Riesz algebra. In this paper, we prove a generalization of the extension of the Hahn-Banach theorem for operators on the lattice normed Riesz algebras, in which the extension of one-step of that is not similar to the other Hahn-Banach theorems. In addition, we give some applications and results.}, number={1}, publisher={Muş Alparslan Üniversitesi}